# SDR AALA20000808

- Difficulty date: May 20, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 459 - ON DEPARTURE AIRCRAFT SUSTAINED BIRD STRIKE WHICH APPEARED TO BE INGESTED INTO LEFT ENGINE.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  ENGINE BOROSCOPED AND INSPECTED FOR BIRD STRIKE.  NO DAMAGE NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
